# SDR USAA060398

- Difficulty date: March 2, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 17,857 hours, 17,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM Y1292 FR 66-68.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION TASK JA-260-53500, DEFECT SIZE: 0.5" AND 1.0".
